MathSciNet Relay Station
MathSciNet bibliographic data
MR2593910 65N25 (35P15 35Q41 47A56 47B25 47F05 65L15 81Q05)
Boulton, Lyonell; Boussaid, Nabile Non-variational computation of the eigenstates of Dirac operators with radially symmetric potentials. LMS J. Comput. Math. 13 (2010), 10–32.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement